# SDR CALA2016052795419

- Difficulty date: May 27, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 99,668 hours, 11,076 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER A CHECK, SEAT 19HJK, EMER EXIT LIGHT STRIP MISSING.  REPLACED EMER EXIT LIGHT STRIP AT SEAT 19HJK.  OPERATIONS CHECKED OK.
